# SDR SWAA2019051432616

- Difficulty date: May 2, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6516
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 BEAM FOUND CRACKED.  R&R NR 4 BEAM IAW DWG.
